# SDR TSAA20230606015

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/31 FILIFORM CORROSION WERE FOUND ON THE AFT CARGO DOOR EXTERNAL SKIN EDGE AND HANDLE CUTOUT COVER AS MARK.  ALL CORROSION REMOVED AT AFT CARGO DOOR EXTERNAL SKIN EDGE AND HANDLE CUTOUT COVER.  REMOVED 0.001" MATERIAL AND REMAINING 0.035" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE IAW B737-300 SRM 51-20-01, 51-10-2 AND 52-30-01 ALLOWABLE DAMAGE.
